# SDR CA030627010

- Difficulty date: June 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Plate
- Part number: 1019100751
- Condition: Leaking
- Location: Exhaust Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, FOUND EXHAUST SEAL PLATE FROM LT ENGINE OUTBOARD EXHAUST STACK TO THE HEATED ENGINE INTAKE ANTI-ICE LIP WITH ONE BOLT MISSING AND THE REMAINING BOLTS LOOSE. THE RESULTING EXHAUST LEAK HAS CAUSED SOOT TO BUILDUP ON THE ENGINE CASES. THIS HAS CAUSED AND HIDDEN SEVERE CORROSION PITTING ON THE REDUCTION GEARBOX (RGB) CASE AND SOME BOLTS AT ENGINE FLANGE 'B'. THIS COROSSION IS BEYOND ALLOWABLE LIMITS FOR A LOCAL FIELD REPAIR PER THE PWC ENGINE MM AND WILL REQUIRE REPLACEMENT OF THE RGB CASE.
